Open Access
Translator Disclaimer
May, 1975 On Connectedness in Two-Way Elimination of Heterogeneity Designs
D. Raghavarao, W. T. Federer
Ann. Statist. 3(3): 730-735 (May, 1975). DOI: 10.1214/aos/1176343137

Abstract

A necessary and sufficient condition is established for doubly-connectedness in $b$-row and $k$-column designs in which all cells are filled. A necessary condition for doubly-connectedness in a generalized two-way elimination of heterogeneity designs is provided and a property of doubly-connected designs is given.

Citation

Download Citation

D. Raghavarao. W. T. Federer. "On Connectedness in Two-Way Elimination of Heterogeneity Designs." Ann. Statist. 3 (3) 730 - 735, May, 1975. https://doi.org/10.1214/aos/1176343137

Information

Published: May, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0303.62063
MathSciNet: MR375680
Digital Object Identifier: 10.1214/aos/1176343137

Subjects:
Primary: 62K99

Keywords: Doubly-connected design , pairwise connected design , two-way design

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.3 • No. 3 • May, 1975
Back to Top